# SDR CA051027001

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 9,728 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 3108081
- Condition: Cracked
- Location: Nr 1 Engine
- Component: Powerplant, Garrtt, TPE33112UHR
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENROUTE, FLIGHT CREW OBSERVED A LOW OIL PRESSURE INDICATION ON NR 1 ENG. CONFIRMED LOW OIL PRESS ON GAUGE AND CONDUCTED AN IN-FLIGHT SHUTDOWN PROCEDURE. SINGLE ENG FLIGHT CONTINUED TO DESTINATION. CREW CARRIED OUT LANDING, WITH ERS STANDING BY, WITHOUT FURTHER INCIDENT. MAINT INSPECT FOUND CRACK ON RIGID OIL LINE, APPROX 0.125 INCHES AFT OF ONE FLARED END AND CONTINUING HALF WAY AROUND DIAMETER OF LINE.  LINE WAS REPLACED WITH NEW LINE, 5.5 QUARTS OF OIL WAS ADDED, MAG PLUG INSPECTED, FOUND TO BE CLEAN, OIL FILTER INSPECTED, NO METAL PARTICLES NOTED. AC WAS GROUND RUN FOR LEAK CHECKS AND TAKE OFF PERFORMANCE VERIFIED, AC WAS RETURNED TO BASE, SPECTRO-GRAPHIC OIL ANALYSIS SAMPLES (S.O.A.P.) WASTAKEN.
